Authors: Nadeem Ur Rehman Mohd Arif Raza
Publish Date: 2017/01/12
Volume: 40, Issue: 2, Pages: 747-764
Abstract
Let R be a prime ring of characteristic different from 2 L be a noncentral Lie ideal of R and m n be the fixed positive integers If R admits a generalized derivation F associated with a deviation d such that Fu2m du2nin ZR for all u in L then R satisfies s 4 the standard identity in four variables Moreover we also examine the case when R is semiprime ring Finally as an application we obtain some range inclusion results of continuous or spectrally bounded generalized derivations on Banach algebras
Keywords: